Alert archive / New Mexico / Flash Flood Warnings in 2021

Flash Flood Warning 44, NWS El Paso, TX

August 12, 2021Doña Ana County, New Mexico; El Paso County, Texas

NWS El Paso, TX issued this flash flood warning at Aug 12, 2021, 7:55 PM MDT for Doña Ana County, New Mexico; El Paso County, Texas. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2021, 7:55 PM MDT (01:55 UTC)
Expired
Aug 13, 2021, 12:00 AM MDT
In force
4 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

Counties Doña Ana County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 22 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 8:33 PM MDTFLASH FLOOD3 W Fort Bliss, TXFLASH FLOODING AT THE INTERSECTION OF FORT BLVD AND LOUISIANA ST. A TORRENT OF WATER RUSHING DOWN THE MOUNTAINSIDE INTO NEIGHBORHOODS.
Aug 12, 9:00 PM MDTHEAVY RAIN 2.932 W Fort Bliss, TX
Aug 12, 9:25 PM MDTFLASH FLOOD3 Sw Fort Bliss, TXFLASH FLOODING ONGOING AT A CHEVRON GAS STATION AT THE INTERSECTION OF E MISSOURI AVE AND POPLAR ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 1.9 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 676 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
676 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1977 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

060 
WGUS54 KEPZ 130155
FFWEPZ
NMC013-TXC141-130500-
/O.NEW.KEPZ.FF.W.0044.210813T0155Z-210813T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service El Paso Tx/Santa Teresa NM
755 PM MDT Thu Aug 12 2021

The National Weather Service in El Paso Tx/Santa Teresa has issued a

* Flash Flood Warning for...
  Southeastern Dona Ana County in south central New Mexico...
  Northwestern El Paso County in western Texas...

* Until 1100 PM MDT.

* At 755 PM MDT, trained weather spotters reported thunderstorms 
  producing heavy rain across the warned area. Between 1 and 2.5 
  inches of rain have fallen. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...TX DOT webcams and trained spotters reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  West El Paso, Central El Paso, Northeast El Paso, Sunland Park, 
  Fort Bliss and Franklin Mountains State Park.

This includes the following highways...
	Interstate 10 in Texas between mile markers 15 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
to cross flooded roads. Find an alternate route.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3178 10653 3179 10653 3190 10650 3191 10646
      3179 10643 3179 10644 3176 10645 3176 10647
      3175 10647 3175 10649 3176 10651 3177 10651
      3178 10652

FLASH FLOOD...OBSERVED

$$

AB
2 follow-up statements
033 
WGUS54 KEPZ 130328
FFWEPZ
NMC013-TXC141-130600-
/O.EXT.KEPZ.FF.W.0044.000000T0000Z-210813T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service El Paso Tx/Santa Teresa NM
928 PM MDT Thu Aug 12 2021

The National Weather Service in El Paso Tx/Santa Teresa has extended 
the

* Flash Flood Warning for...
  Southeastern Dona Ana County in south central New Mexico...
  Northwestern El Paso County in western Texas...

* Until midnight MDT.

* At 928 PM MDT, local law enforcement reported thunderstorms 
  producing heavy rain across the warned area. Up to 3 inches of 
  rain have fallen. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  West El Paso, Central El Paso, Northeast El Paso, Sunland Park, 
  Fort Bliss and Franklin Mountains State Park.

This includes the following highways...
	Interstate 10 in Texas between mile markers 15 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
to cross flooded roads. Find an alternate route.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3178 10653 3179 10653 3190 10650 3191 10646
      3179 10643 3179 10644 3176 10645 3176 10647
      3175 10647 3175 10649 3176 10651 3177 10651
      3178 10652

FLASH FLOOD...OBSERVED

$$

AB
910 
WGUS74 KEPZ 130557
FFSEPZ

Flash Flood Statement
National Weather Service El Paso Tx/Santa Teresa NM
1157 PM MDT Thu Aug 12 2021

NMC013-TXC141-130607-
/O.EXP.KEPZ.FF.W.0044.000000T0000Z-210813T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dona Ana NM-El Paso TX-
1157 PM MDT Thu Aug 12 2021

...FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT FOR 
SOUTHEASTERN DONA ANA AND NORTHWESTERN EL PASO COUNTIES...

The heavy rain has ended. Please continue to heed remaining road 
closures.

A Flash Flood Watch remains in effect until 900 AM MDT Saturday for 
portions of New Mexico and southwest Texas.

LAT...LON 3178 10653 3179 10653 3190 10650 3191 10646
      3179 10643 3179 10644 3176 10645 3176 10647
      3175 10647 3175 10649 3176 10651 3177 10651
      3178 10652

$$

JD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 5:47 PM MDT, 2 hours 8 minutes earlier.

Area forecast discussion, Aug 12, 5:47 PM MDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
547 PM MDT Thu Aug 12 2021

.AVIATION...00Z TAF CYCLE...
Prevailing lower VFR conditions with SCT/BKN080 BKN/OVC250 with
scattered BKN060CB -TSRA and isolated OVC020-030CB 1-3SM +TSRA.
Gusty winds to 35KT near storms. Thunderstorms should diminish to
just a few after 07Z but continue through the night. Coverage
increasing again after 17Z of scattered/numerous BKN050CB 6SM
-TSRA and isolated OVC025CB 1SM +TSRA.

&&
Hefner

.PREV DISCUSSION...146 PM MDT Thu Aug 12 2021...

.SYNOPSIS...
Abundant moisture will combine with light winds and scattered to
numerous thunderstorms to give us the potential for heavy rain
across the area tonight through Saturday. Rainfall totals of two
to four inches will be possible which could lead to some flash
flooding. A flash flood watch is in effect for today through
Saturday. High temperatures for Friday through the weekend will
run around 10 degrees below average. We will see a little warmer
temperatures and a little less chances for rain for the start of
next week.

&&

.DISCUSSION...
.SHORT TERM...Thursday and Thursday night...
Abundant monsoonal moisture continues to flow into the Borderland
from the south. This morning's sounding indicated near 1.6 inches
Precipitable Water values, indicative of a very moist atmosphere
that are very much above normal values of 1.2 inches. Models
indicate values between 1.45 and 1.6" will continue over the region
this afternoon through Friday. These values all point to a very wet
pattern of numerous showers and thunderstorms occurring over the
region this afternoon through tonight and into tomorrow. Heavy
rainfall with a potential for flash flooding is likely. An area wide
flash flood watch has been issued for potential flooding along
drainages, arroyos, small streams, low water crossings and poorly
drained low lying areas.

An upper level low pressure system will aid convective development
through Friday.  Thunderstorms are already developing this afternoon
with further development expected. While rain amounts will vary due
to the convective nature of storms, periods of moderate to heavy
rainfall are expected with these storms. Moist and unstable
conditions will allow thunderstorm development to continue overnight
and into the early morning hours.

Deep cloud cover will limit temperatures in the afternoon to a few
degrees below normal and keep temperatures at or slightly above
normal overnight.  Winds away from thunderstorms will be generally
light and from the south and southwest.

&&

.LONG TERM...
By Friday, the weak inverted trough will be centered almost
directly over southern New Mexico. This will continue to threat
for scattered to numerous thunderstorms. Precipitable water values
(PW's) will continue to run well above average, so the threat for
heavy rain and flash flooding will continue for Friday, Friday
night and into Saturday. Rainfall totals of 2 to 4 inches will be
possible over the next 3 days. By Sunday the GFS drifts the
inverted trough to our south and west over northern Mexico, but
the ECMWF is slower with the trough, so the threat of heavy rain
could continue into Sunday for locations west of the Rio Grande.
For Monday and Tuesday of next week we will see some drier air
move into the area which will lower our rain chances, but we will
still have enough moisture to give us a continued chance for
afternoon and evening thunderstorms (a more standard weather
pattern for monsoon season). For the middle of next week, the
extended models are indicating that the upper level ridge will
center itself over the gulf coast and the circulation around the
ridge will again bring a surge of moisture up from the south, so
we will see increased rain chance for the middle part of next
week.

Looking at high temperatures, our below average high temperatures
will continue on Saturday and Sunday. High temperatures both days
will run around 10 degrees below average. For the first of next
week, we will see high temperatures creep a little higher, but
they will still run a few degrees below average. But if the
extended models are correct, we will probably need to trend those
high temperatures for the middle of next week a little lower.

&&

.FIRE WEATHER...
Abundant atmospheric moisture is in place for a wet pattern of
showers and thunderstorms for the next few days.  Low fire weather
concerns are expected through the weekend with widespread coverage
of moderate to heavy rain amounts possible. There is a potential for
flash flooding along drainages and arroyos, especially near recent
burn scars. Min RH today will only drop to the mid 30s in the driest
places, and this is the lowest RH drops through Sunday.  Vent rates
will range poor to fair while winds generally stay at or below ten
mph with a few gusts to 20.

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 69  81  67  79 /  80  80  80  70
Sierra Blanca           65  75  62  75 /  70  70  60  60
Las Cruces              66  79  64  78 /  70  80  80  70
Alamogordo              66  81  64  77 /  70  80  80  70
Cloudcroft              50  58  48  56 /  70  90  80  80
Truth or Consequences   67  81  64  76 /  70  80  80  70
Silver City             61  76  59  70 /  70  90  90  80
Deming                  67  82  65  78 /  70  80  90  80
Lordsburg               67  83  65  78 /  60  80  80  80
West El Paso Metro      69  82  68  80 /  80  80  80  70
Dell City               67  81  65  80 /  70  80  70  60
Fort Hancock            68  83  67  83 /  70  70  70  60
Loma Linda              63  73  62  73 /  80  80  80  70
Fabens                  68  80  67  80 /  80  80  80  60
Santa Teresa            67  79  65  78 /  80  80  80  70
White Sands HQ          68  78  66  77 /  80  80  80  70
Jornada Range           66  78  65  75 /  70  80  80  70
Hatch                   66  81  65  76 /  70  80  80  70
Columbus                68  81  66  77 /  70  80  90  70
Orogrande               66  78  65  77 /  80  80  80  70
Mayhill                 56  68  54  64 /  70  90  80  70
Mescalero               55  69  53  66 /  70  90  80  80
Timberon                53  66  52  63 /  70  90  80  70
Winston                 56  75  55  70 /  70  80  80  80
Hillsboro               63  78  61  73 /  70  80  80  80
Spaceport               66  80  63  75 /  70  80  80  70
Lake Roberts            56  77  55  72 /  70  90  80  80
Hurley                  61  78  59  74 /  70  80  80  80
Cliff                   64  86  59  80 /  60  80  80  80
Mule Creek              62  81  61  76 /  60  80  80  80
Faywood                 63  77  61  72 /  70  80  80  80
Animas                  65  83  63  78 /  60  80  90  80
Hachita                 65  81  62  75 /  60  80  90  80
Antelope Wells          65  82  63  77 /  60  80  90  80
Cloverdale              61  76  60  73 /  70  80  90  80

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch through Saturday morning for NMZ401>417.

TX...Flash Flood Watch through Saturday morning for TXZ418>424.

&&
Hazardous weather outlook, Aug 12, 12:01 PM MDT, 7 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
1201 PM MDT Thu Aug 12 2021

NMZ401>417-TXZ418>424-131815-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
1201 PM MDT Thu Aug 12 2021

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...This Afternoon and Tonight
We have an active weather pattern for the next few days. For this
afternoon and evening, we will see scattered to numerous
thunderstorms. These storms will be slow moving and capable of
producing very heavy rain in a short amount of time which could
lead to flash flooding. Wide spread rainfall totals of 2 to 4
inches of rain with isolated higher amounts will be possible this
afternoon through at least Saturday morning. Flash flooding of low
water crossings will be likely and flooding of home and other
property near poorly drained areas will be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday
The threat for heavy rain and flash flooding will continue on
Friday and Saturday. For Sunday through the start of next week, we
will see lower rain chances and the threat for flash flooding will
diminish some, but not go away completely.

.SPOTTER INFORMATION STATEMENT...
Spotters should report heavy rain and flash flooding to local law
enforcement and to the NWS office via our 800 spotter number or
via Twitter using our username @NWSElPaso

In the hours before

Special weather statement, Aug 12, 5:06 PM MDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service El Paso TX
506 PM MDT Thu Aug 12 2021

NMZ413-417-TXZ419>421-122330-
Southern Tularosa Basin NM-Otero Mesa NM-
Eastern/Central El Paso County TX-Salt Basin TX-
Northern Hudspeth Highlands/Hueco Mountains TX-
506 PM MDT Thu Aug 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO...NORTHWESTERN
HUDSPETH AND NORTHEASTERN EL PASO COUNTIES UNTIL 530 PM MDT...

At 505 PM MDT, Doppler radar was tracking strong thunderstorms along
a broken line extending from 3 miles west of McGregor Range Base to
13 miles north of Hueco Tanks to 13 miles northwest of Cornudas.
Movement was south at 5 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Loma Linda, Hueco Tanks, McGregor Range Base and Hueco Mountain
Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3195 10633 3191 10600 3163 10553 3194 10562
      3216 10604 3207 10631
TIME...MOT...LOC 2305Z 003DEG 5KT 3207 10623 3212 10604 3189 10566

BROWN
Special weather statement, Aug 12, 5:33 PM MDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service El Paso TX
533 PM MDT Thu Aug 12 2021

NMZ413-417-TXZ419>421-130000-
Southern Tularosa Basin NM-Otero Mesa NM-
Eastern/Central El Paso County TX-Salt Basin TX-
Northern Hudspeth Highlands/Hueco Mountains TX-
533 PM MDT Thu Aug 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO...NORTHWESTERN
HUDSPETH AND NORTHEASTERN EL PASO COUNTIES UNTIL 600 PM MDT...

At 532 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Hueco Tanks to 12 miles west
of Cornudas. Movement was southwest at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Loma Linda, Desert Haven, Hueco Tanks and Hueco Mountain Estates.

LAT...LON 3197 10628 3168 10571 3185 10558 3210 10601
TIME...MOT...LOC 2332Z 026DEG 8KT 3202 10600 3184 10569

BROWN
Special weather statement, Aug 12, 5:56 PM MDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service El Paso TX
556 PM MDT Thu Aug 12 2021

NMZ413-TXZ419-420-130030-
Southern Tularosa Basin NM-Eastern/Central El Paso County TX-
Northern Hudspeth Highlands/Hueco Mountains TX-
556 PM MDT Thu Aug 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO...NORTHWESTERN
HUDSPETH AND NORTHEASTERN EL PASO COUNTIES UNTIL 630 PM MDT...

At 556 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hueco Tanks, moving southeast at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Loma Linda, Hueco Tanks and Hueco Mountain Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3183 10599 3196 10615 3203 10607 3200 10605
      3200 10581 3199 10577
TIME...MOT...LOC 2356Z 297DEG 14KT 3196 10600

BROWN
Special weather statement, Aug 12, 6:55 PM MDT, 1 hour before
Special Weather Statement
National Weather Service El Paso TX
655 PM MDT Thu Aug 12 2021

NMZ412-414-415-130130-
Central Tularosa Basin NM-
West Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
655 PM MDT Thu Aug 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO AND
NORTHEASTERN DONA ANA COUNTIES UNTIL 730 PM MDT...

At 653 PM MDT, Doppler radar was tracking a strong thunderstorm
outflow winds near Three Rivers, moving south at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Tularosa, Alamogordo, White Sands National Monument, Bent, Burro
Flats, High Rolls, La Luz, Holloman Air Force Base, Mountain Park and
Karr Canyon.

LAT...LON 3332 10628 3332 10588 3284 10579 3282 10637
TIME...MOT...LOC 0053Z 004DEG 26KT 3320 10611

TSB
Special weather statement, Aug 12, 7:07 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service El Paso TX
707 PM MDT Thu Aug 12 2021

NMZ411-TXZ418>420-130130-
Southern Dona Ana County/Mesilla Valley NM-
Eastern/Central El Paso County TX-
Northern Hudspeth Highlands/Hueco Mountains TX-
Western El Paso County TX-
707 PM MDT Thu Aug 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DONA ANA AND
NORTHWESTERN EL PASO COUNTIES UNTIL 730 PM MDT...

At 706 PM MDT, trained weather spotters reported a strong
thunderstorm near Fort Bliss, moving southwest at 10 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
West El Paso, Central El Paso, East El Paso, Northeast El Paso, Far
East El Paso, Mission Valley, Horizon City, Sunland Park, Fort Bliss,
Socorro, Sparks, Agua Dulce, Biggs Field, Fort Bliss Northeast and
Franklin Mountains State Park.

LAT...LON 3170 10636 3174 10639 3175 10642 3176 10646
      3175 10648 3175 10649 3178 10653 3179 10659
      3196 10645 3175 10613 3164 10614
TIME...MOT...LOC 0106Z 029DEG 10KT 3185 10641

BROWN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 6:16 PM MDTAreal Flood AdvisoryEPZDoña Ana26 min
Aug 12, 6:20 PM MDTAreal Flood AdvisoryEPZDoña Ana115 min
Aug 12, 6:42 PM MDTFlash Flood WarningEPZDoña Ana3 hr
Aug 12, 6:55 PM MDTSpecial Weather StatementEPZ35 min
Aug 12, 6:57 PM MDTAreal Flood AdvisoryEPZDoña Ana2 hr
Aug 12, 7:23 PM MDTFlash Flood WarningEPZDoña Ana3 hr
Aug 12, 8:05 PM MDTFlash Flood WarningEPZDoña Ana4 hr
Aug 12, 11:33 PM MDTAreal Flood AdvisoryEPZSierra5 hr
Aug 12, 11:56 PM MDTAreal Flood AdvisoryEPZSierra5 hr
Aug 13, 12:14 AM MDTFlash Flood WarningEPZSierra3 hr
Aug 13, 12:16 AM MDTFlash Flood WarningEPZSierra2 hr
Aug 13, 12:20 AM MDTAreal Flood AdvisoryEPZGrant3 hr
Aug 13, 12:32 AM MDTAreal Flood AdvisoryEPZSierra3 hr
Aug 13, 12:42 AM MDTFlash Flood WarningEPZSierra3 hr
Aug 13, 1:09 AM MDTFlash Flood WarningEPZSierra3 hr
Aug 13, 1:34 AM MDTAreal Flood AdvisoryEPZSierra3 hr
Aug 13, 2:30 AM MDTAreal Flood AdvisoryEPZOtero3 hr
Aug 13, 12:02 PM MDTAreal Flood AdvisoryEPZHidalgo118 min
Aug 13, 12:24 PM MDTAreal Flood AdvisoryEPZHidalgo2 hr
Aug 13, 12:30 PM MDTAreal Flood AdvisoryEPZHidalgo7 min
Aug 13, 12:37 PM MDTFlash Flood WarningEPZHidalgo113 min
Aug 13, 12:51 PM MDTAreal Flood AdvisoryEPZDoña Ana114 min
Aug 13, 1:20 PM MDTAreal Flood AdvisoryEPZOtero115 min
Aug 13, 2:47 PM MDTAreal Flood AdvisoryEPZOtero26 min
Aug 13, 2:52 PM MDTFlash Flood WarningEPZOtero3 hr
Aug 13, 3:13 PM MDTFlash Flood WarningEPZOtero3 hr
Aug 13, 3:21 PM MDTAreal Flood AdvisoryEPZOtero114 min
Aug 13, 3:58 PM MDTAreal Flood AdvisoryEPZOtero2 hr
Aug 13, 5:06 PM MDTFlash Flood WarningEPZDoña Ana3 hr
Aug 13, 5:39 PM MDTSpecial Weather StatementEPZDoña Ana36 min
Aug 12, 6:12 PM MDTAreal Flood AdvisoryEPZEl Paso2 hr
Aug 12, 6:52 PM MDTFlash Flood WarningEPZEl Paso5 hr
Aug 12, 7:07 PM MDTSpecial Weather StatementEPZEl Paso23 min
Aug 12, 7:37 PM MDTAreal Flood AdvisoryEPZEl Paso113 min
Aug 12, 8:24 PM MDTSpecial Weather StatementEPZEl Paso36 min
Aug 12, 9:24 PM MDTAreal Flood AdvisoryEPZEl Paso2 hr
Aug 13, 3:36 AM MDTAreal Flood AdvisoryEPZHudspeth3 hr
Aug 13, 1:17 PM MDTAreal Flood AdvisoryEPZHudspeth118 min
Aug 13, 1:52 PM MDTAreal Flood AdvisoryEPZEl Paso113 min
Aug 13, 2:45 PM MDTAreal Flood AdvisoryEPZHudspeth2 hr
Aug 13, 3:26 PM MDTAreal Flood AdvisoryEPZHudspeth2 hr
Aug 13, 4:11 PM MDTFlash Flood WarningEPZEl Paso3 hr
Aug 13, 4:17 PM MDTFlash Flood WarningEPZEl Paso, Hudspeth3 hr
Aug 13, 4:49 PM MDTFlash Flood WarningEPZEl Paso, Hudspeth3 hr
Aug 13, 5:25 PM MDTFlash Flood WarningEPZEl Paso3 hr

Nearby

Flash Flood Warnings in New Mexico, 2021Flash Flood Warnings in Texas, 2021Every flash flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.